А.A. Давыдов, Д.A. Мельник. Оптимальные состояния распределенных эксплуатируемых популяций с периодическим импульсным отбором ... С. 99-107

УДК 517.977

MSC: 49J15

DOI: 10.21538/0134-4889-2021-27-2-99-107

Работа выполнена при финансовой поддержке Министерства образования и науки Российской Федерации (первый автор — результаты о свойствах функционала качества, проект № 0718-2020-0025) и Российского научного фонда (оба автора — основная теорема, проект № 19-11-00223).

Динамика популяции, распределенной на торе, описывается уравнением типа Колмогорова — Петровского — Пискунова — Фишера в дивергентной форме. Популяция эксплуатируется путем периодического отбора постоянной распределенной измеримой доли ее плотности. Мы доказываем, что существует доля отбора, доставляющая максимум среднего временного дохода в натуральном виде, т. е. доля, обеспечивающая оптимальный стационарный отбор в долгосрочной перспективе.

Ключевые слова: распределенная популяция, уравнение Колмогорова — Петровского — Пискунова — Фишера, импульсное управление, оптимальное решение

СПИСОК ЛИТЕРАТУРЫ

1.   Асеев С.М., Бесов К.О., Каниовский С.Ю. Оптимизация экономического роста в модели Дасгупты — Хила — Солоу — Стиглица при непостоянной отдаче от расширения масштабов производства // Тр. МИАН. 2019. Vol. 304. P. 83–122.

2.   Асеев С.М., Вельов В.М. Другой взгляд на принцип максимума для задач оптимального управления с бесконечным горизонтом в экономике // Успехи мат. наук. 2019. Vol. 74, № 6 (450). C. 3–54.

3.   Беляков А.О., Давыдов А.А. Оптимизация эффективности циклического использования возобновляемого ресурса // Тр. Ин-та математики и механики УрО РАН. 2016. Vol. 22, № 2. С. 38–46.

4.   Berestycki H., Francois H., Roques L. Analysis of the periodically fragmented environment model: I Species persistence // J. Math. Biology. 2005. Vol. 51, № 1. С. 75–113. doi: 10.1007/s00285-004-0313-3 

5.   Belyakov A.O., Davydov A.A., Veliov V.M. Optimal cyclic exploitation of renewable resources // J. Dyn. Control Syst. 2015. Vol. 21, no. 3. P. 475–494. doi: 10.1007/s10883-015-9271-x 

6.   Belyakov A.O., Davydov A.A., Veliov V.M. Optimal cyclic harvesting of renewable resource // Dokl. Math. 2017. Vol. 96, no. 2. P. 472–474. doi: 10.1134/S1064562417050180 

7.   Cohen P.J., Foale, S.J. Sustaining small-scale fisheries with periodically harvested marine reserves // Marine Policy. 2013. Vol. 37. P. 278–287. doi: 10.1016/j.marpol.2012.05.010 

8.   Daners D., Medina P. Abstract evolution equations. Periodic problems and applications. London: Longman Scientific & Technical, 1992. 249 p. (Pitman Research Notes in Mathematics Series; vol. 279.)

9.   Давыдов А.А. Существование оптимальных стационарных состояний эксплуатируемых популяций с диффузией // Тр. МИАН. 2020. Vol. 310. P. 135–142. doi: 10.4213/tm4143 

10.   Davydov A.A. Optimal steady state of distributed population in periodic environment // AIP Conf. Proc. 2021. Vol. 2333, art.-no. 120007. doi: 10.1063/5.0041960 

11.   Du Y., Peng R. The periodic logistic equation with spatial and temporal degeneracies // Trans. Amer. Math. Soc. 2012. Vol. 364. P. 6039–6070. doi: 10.1090/S0002-9947-2012-05590-5 

12.   Fisher R. A. The wave of advance of advantageous genes // Annals of Eugenics. 1937. Vol. 7, no. 4. P. 353–369. doi: 10.1111/j.1469-1809.1937.tb02153.x 

13.   Henderson K., Loreau M. An ecological theory of changing human population dynamics // People Nature. 2019. Vol. 1, no. 1. P. 31–43. doi: 10.1002/pan3.8 

14.   Hess P. Periodic-parabolic boundary value problems and positivity. N Y: John Wiley & Sons, 1991. 139 p. (Pitman Research Notes in Math. Ser.; vol. 247).

15.   Kolmogorov A.N., Petrovskii I.G., Piskunov N.S. A study of the diffusion equation with increase in the amount of substance, and its application to a biological problem // Bull. Moscow Univ. Math. Mech. 1937. Vol. 1, no. 6. P. 1–26. Reprinted in: V.M. Tikhomirov (ed.) Selected Works of A.N. Kolmogorov, 1991, vol. 1, Dordrecht: Kluwer, 1991, pp. 242–270.

16.   Ладыженская О.А., Уральцева Н.Н., Солонников В.А. Линейные и квазилинейные уравнения параболического типа. Москва: Наука, 1967. 736 p.

17.   Medina P.K. Feedback stabilizability of time-periodic parabolic equations // Dynamics Reported. Dynamics Reported (Expositions in Dynamical Systems) / eds. C.K.R.T. Jones, U. Kirchgraber, H.O. Walther. Vol 5. Berlin; Heidelberg: Springer, 1996. doi: 10.1007/978-3-642-79931-0_2 

18.   Nadin G. Existence and uniqueness of the solution of a space-time periodic reaction-diffusion equation // J. Diff. Eq. 2010. Vol. 249, no. 6. P. 1288–1304. doi: 10.1016/j.jde.2010.05.007 

19.   Undersander D., Albert B., Cosgrove D., Johnson D., Peterson P. Pastures for profit: A guide to rotational grazing (A3529). Madison: Cooperative Extension Publishing, University of Wisconsin-Extension, 2002. 43 p.

Поступила 30.03.2021

После доработки 12.04.2021

Принята к публикации 19.04.2021

Давыдов Алексей Александрович
д-р физ.-мат. наук, профессор
зав. кафедрой
Московский государственный университет им. М.В. Ломоносова;
Национальный исследовательский технологический университет МИСиС
г. Москва
e-mail: davydov@mi-ras.ru

Мельник Джамиля Артуровна
студент
Московский государственный университет им. М.В. Ломоносова
г. Москва
e-mail: dzhamilya.saidzhanova@gmail.com

Ссылка на статью: А.A. Давыдов, Д.A. Мельник. Оптимальные состояния распределенных эксплуатируемых популяций с периодическим импульсным отбором // Тр. Ин-та математики и механики УрО РАН. 2021. Т. 27, № 2. С. 99-107

English

A.A. Davydov, D.A. Melnik. Optimal states of distributed exploited populations with periodic impulse selection

The dynamics of a population distributed on a torus is described by an equation of the Kolmogorov–Petrovsky–Piskunov–Fisher type in the divergence form. The population is exploited by periodic sampling of a constant distributed measurable ratio of its density. We prove that there exists a sampling ratio maximizing the time-averaged income in kind, i.e., a ratio that provides an optimal stationary exploitation in the long run.

Keywords: distributed population, Kolmogorov–Petrovsky–Piskunov–Fisher equation, impulse control, optimal solution

Received  March 30, 2021

Revised April 12, 2021

Accepted April 19, 2021

Funding Agency: This work was supported by the Ministry of Science and Higher Education of the Russian Federation (the first author, results on the properties of the quality functional, project no. 0718-2020-0025) and by the Russian Science Foundation (both authors, main theorem, project no. 19-11-00223).

Alexey Alexandrovich Davydov, Dr. Phys.-Math. Sci., Prof., Lomonosov Moscow State University, Moscow, 119992 Russia; National University of Science and Technology MISIS, Moscow, 119049 Russia, e-mail: davydov@mi-ras.ru

Dzhamilia Arturovna Melnik, undergraduate student, Lomonosov Moscow State University, Moscow, 119992 Russia. e-mail: dzhamilya.saidzhanova@gmail.com

Cite this article as: A.A. Davydov, D.A. Melnik. Optimal states of distributed exploited populations with periodic impulse selection, Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2021, vol. 27, no. 2, pp. 99–107.

[References -> on the "English" button bottom right]